Alert archive / Illinois / Flash Flood Warnings in 2010
Flash Flood Warning 47, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood warning at Jul 15, 2010, 1:33 PM CDT for Champaign County, Vermilion County, Illinois. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 15, 2010, 1:33 PM CDT (18:33 UTC)
- Expired
- Jul 15, 2010, 7:30 PM CDT
- In force
- 6 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Champaign County, IL, Vermilion County, IL
The radar
The Lincoln radar (KILX), 134 km from the middle of the area, began a volume at 18:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 6.6 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3622 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 811 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 31 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 4.9
The text
As transmitted, in the capitals the NWS used until 2016.
076 WGUS53 KILX 151833 FFWILX ILC019-183-160030- /O.NEW.KILX.FF.W.0047.100715T1833Z-100716T0030Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE LINCOLN IL 133 PM CDT THU JUL 15 2010 THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A * FLASH FLOOD WARNING FOR... CENTRAL VERMILION COUNTY IN EAST CENTRAL ILLINOIS... EAST CENTRAL CHAMPAIGN COUNTY IN EAST CENTRAL ILLINOIS... * UNTIL 730 PM CDT. * AT 130 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. RADAR ESTIMATED AROUND 2 INCHES OF RAIN IN THE PAST HOUR IN EAST CENTRAL CHAMPAIGN COUNTY...MAINLY ALONG I-74 FROM ST. JOSEPH TO OGDEN. TOTAL RAINFALL OF 3 TO 4 INCHES IS POSSIBLE IN PARTS OF THE WARNED AREA. * RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... DANVILLE...CATLIN...FAIRMOUNT...FITHIAN...HOMER...OAKWOOD... OGDEN...SIDNEY...ST. JOSEPH...TILTON AND WESTVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. && LAT...LON 4031 8755 3998 8754 3998 8808 4021 8808 $$ MILLER
2 follow-up statements
722 WGUS73 KILX 152111 FFSILX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 411 PM CDT THU JUL 15 2010 ILC019-183-160030- /O.CON.KILX.FF.W.0047.000000T0000Z-100716T0030Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CHAMPAIGN IL-VERMILION IL- 411 PM CDT THU JUL 15 2010 ...FLASH FLOOD WARNING REMAINS IN EFFECT FOR CENTRAL VERMILION AND EAST CENTRAL CHAMPAIGN COUNTIES UNTIL 730 PM CDT... AT 407 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. RADAR RAINFALL ESTIMATES RANGE FROM 1 TO 2 INCHES FROM ST. JOSEPH EAST TO JUST WEST OF OAKLAND. ADDITIONAL RAINFALL WILL OCCUR IN THESE AREAS...WITH THE POTENTIAL FOR AN ADDITIONAL 1 TO 2 INCHES OF RAIN OVER THE NEXT COUPLE OF HOURS. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... DANVILLE...CATLIN...FAIRMOUNT...FITHIAN...HOMER...OAKWOOD...OGDEN... SIDNEY...ST. JOSEPH...TILTON AND WESTVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. REPORT ANY FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY. && LAT...LON 4031 8755 3998 8754 3998 8808 4021 8808 $$ SMITH
260 WGUS73 KILX 160030 FFSILX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 730 PM CDT THU JUL 15 2010 ILC019-183-160045- /O.EXP.KILX.FF.W.0047.000000T0000Z-100716T0030Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CHAMPAIGN IL-VERMILION IL- 730 PM CDT THU JUL 15 2010 ...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR CENTRAL VERMILION AND EAST CENTRAL CHAMPAIGN COUNTIES HAS EXPIRED AT 730 PM CDT... EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED... PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 9 PM CDT. LAT...LON 4031 8755 3998 8754 3998 8808 4021 8808 $$ HUETTL
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Jul 15, 12:46 PM CDT, 47 minutes earlier.
Area forecast discussion, Jul 15, 12:46 PM CDT, 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 1246 PM CDT THU JUL 15 2010 .DISCUSSION... ISSUED 1041 AM CDT THU JUL 15 2010 COLD FRONT HAS PROGRESSED SOUTHEAST TO THE ILLINOIS RIVER VALLEY THIS MORNING. CONVECTIVE POSSIBILITIES ARE THE MAIN ISSUE FOR THE FORECAST WITHIN THE SHORT TERM. WHEREAS CANNOT COMPLETELY THROW OUT THE CHANCE FOR ANY ISOLD TS...MAJORITY OF THE POPS SHOULD BE SHIFTED TO THE SOUTH AND EAST FOR THE REST OF THE AFTERNOON AHEAD OF THE BOUNDARY. PRETTY STURDY CAP IN PLACE ACROSS THE BOARD WITH SUCH WARM TEMPS AT THE MID LEVELS. HAVE ADJUSTED THE POPS AND AM LEAVING THE TEMPS ALONE AS EVEN THE SCT CLOUDS THAT ARE OUT THERE ARE NOT ENOUGH TO BATTLE THE HI ALREADY APPROACHING AND EXCEEDING 100F OUT THERE. ZONE UPDATES OUT MOMENTARILY. && .AVIATION... ISSUED 1235 PM CDT THU JUL 15 2010 NOT A LOT OF SHIFT IN THE FORECAST WITH THE EXCEPTION OF CMI AND DEC IN THE SHORT TERM WITH THE THREAT OF CONVECTION ALONG NOT ONLY THE OUTFLOW BOUNDARY THAT IS OVER THEM AT THE TIME OF ISSUANCE...BUT ALSO WITH THE FRONT ITSELF THROUGH THE AFTERNOON AND THE EVENING. ONCE THE ACTIVITY SHIFTS TO THE SOUTHEAST...THE MAIN CONCERNS FOR THE TAF SITES WILL BE CLEARING OUT TO BKN CIRRUS INVOF AND BEHIND THE SLOW MOVING FRONT...THE WIND SHIFT TO THE NW...AND THE POSSIBLE DEVELOPMENT OF SOME BR AND FG IN THE MORNING. RIGHT NOW...BEST CHANCES WILL BE IN DEC AND CMI WHERE THE RAIN IS FALLING NOW...CONTINGENT UPON SOME CLEARING BEHIND THE STORMS. HJS && .PREV DISCUSSION... ISSUED 330 AM CDT THU JUL 15 2010 DEALING WITH THE HEAT ADVISORY THIS AFTERNOON AND CONVECTION CHANCES THROUGH FRI AS A FRONTAL BOUNDARY WORKS ITS WAY SE ACROSS IL. SPC CONTINUES TO HAVE CENTRAL/SE IL IN SLIGHT RISK THIS AFTERNOON AND EVENING. 00Z SHORT RANGE MODELS REMAIN IN FAIR AGREEMENT NEXT FEW DAYS AND USED A BLEND. GUIDANCE TEMPS SIMILAR THROUGH SAT EXCEPT MAV APPEARS TOO COOL FOR LOWS FRI NIGHT. SHORT TERM...TODAY THROUGH SATURDAY NIGHT. MCS OVER LAKE MI AND SE WI MOVING EAST AND PASSING NORTH OF IL. ANTHER MCS WAS OVER KS INTO WEST CENTRAL MO. AREA OF SHOWERS WEAKENING OVER SE IA AS THEY TOO ARE MOVING EAST TOWARD NW IL. SOME CLOUD COVER HAS SPREAD EAST INTO CENTRAL IL AS FAR EAST AS I-57 EARLY THIS MORNING. PREDAWN SURFACE MAP SHOWS STRONG 995 MB LOW PRESSURE ALONG THE ONTARIO/MANITOBA PROVINCE LINE WITH A FRONTAL BOUNDARY EXTENDING SOUTHWARD INTO SE IA...FAR NW MO AND CENTRAL KS. MOIST DEWPOINTS IN THE LOW TO MID 70S OVER IL AHEAD OF THIS FRONT WITH SOUTHERLY WINDS LESS THAN 10 MPH. TEMPS AT 3 AM WERE IN THE MID TO UPPER 70S WITH EVEN LOWER 80S FROM THE QUAD CITIES...GALESBURG AND SPRINGFIELD WEST. ALOFT A STRONG 598 DM 500 MB SUBTROPICAL HIGH WAS OVER THE SOUTHERN PLAINS AND RIDGING INTO THE OHIO VALLEY WHILE STRONG 552 DM 500 MB LOW WAS JUST EAST OF LAKE WINNIPEG CANADA. FRONTAL BOUNDARY TO PRESS SLOWLY SE ACROSS CENTRAL IL LATE THIS MORNING AND AFTERNOON AND THRU SE IL THIS EVENING. COULD BE CHANCE OF SHOWERS AND FEW THUNDERSTORMS OVER THE IL RIVER VALLEY LATER THIS MORNING...BUT BEST CHANCES OF CONVECTION WILL ARRIVE THIS AFTERNOON OVER CENTRAL IL AND INTO SE IL THIS EVENING. SPC HAS A SLIGHT CHANCE OF SEVERE STORMS THIS AFTERNOON AND EVENING ACROSS AREA WITH 15% RISK OF DAMAGING WIND GUSTS AND 5% RISK OF LARGE HAIL. HEAVY RAINS ALSO A THREAT THIS AFTERNOON AND EVENING. QUITE UNSTABLE AIR MASS OVER CENTRAL IL THIS AFTERNOON WITH MLCAPES 2500-3000 J/KG THOUGH BEST WIND FIELDS AND UPPER LEVEL SUPPORT REMAINS NORTH OF CENTRAL IL. EXPANDED HEAT ADVISORY A BIT FURTHER NW TO ALONG THE IL RIVER AND STARTING IT AN HOUR EARLIER AT NOON. HEAT INDICES TO PEAK FROM 100-105F THIS AFTERNOON FROM THE IL RIVER SE WHERE HIGHS IN THE LOW TO MID 90S AGAIN AND DEWPOINTS POOLING IN THE MID TO UPPER 70S AHEAD OF THE FRONT. FRONTAL BOUNDARY PRESSES INTO SOUTHERN IL DURING TONIGHT AS WEAK HIGH PRESSURE RIDGES INTO IA/NORTHERN MO AND CENTRAL IL BY DAWN FRI. THIS TO DIMINISH/END CHANCES OF SHOWERS AND THUNDERSTORMS OVERNIGHT/FRI NORTH OF I-72. CHANCES OF CONVECTION LINGER IN SE IL MAINLY FROM CHARLESTON/MATTOON SOUTH FRI WHILE SLIGHT CHANCE OF SEVERE STORMS WILL BE SE OF LAWRENCEVILLE. STILL RATHER HOT AND HUMID FRI WITH HIGHS AROUND 90F AND DEWPOINTS IN THE UPPER 60S NORTH AND LOWER 70S SOUTH. HAVE JUST A SLIGHT CHANCE OF CONVECTION FRI EVENING SE OF I-70 THEN DRY CONDITIONS REST OF FRI NIGHT...SAT AND SAT NIGHT ACROSS CENTRAL/SE IL WITH WEAK SURFACE HIGH PRESSURE NEARBY AND UPPER LEVEL HEIGHTS RISING A BIT SAT. HOT AND HUMID SAT WITH HIGHS IN THE LOWER 90S AND DEWPOINTS IN THE UPPER 60S CENTRAL IL AND LOWER 70S SE IL. LONG TERM...SUNDAY THROUGH WEDNESDAY. NOT TOO MANY CHANCES MADE TO THE EXTENDED FORECAST AS ANOTHER FRONTAL BOUNDARY WORKS ITS WAY SE INTO CENTRAL IL SUNDAY NIGHT/MON. THIS TO BRING NEXT CHANCE OF SHOWERS/THUNDERSTORMS SUNDAY AND MONDAY. SPC HAS SLIGHT RISK SUNDAY AFTERNOON/EVENING NE AREAS. HOT AND HUMID AGAIN SUNDAY WITH HIGHS IN THE LOWER 90S. A FEW DEGREES COOLER MON WITH MORE CLOUDS AND FRONT SLIPPING INTO SOUTHERN IL. UPPER LEVEL RIDGE BUILDING NORTHWARD INTO CENTRAL IL AGAIN DURING THE MIDDLE OF NEXT WEEK WHICH WILL BUILD THE HEAT DOME ACROSS CENTRAL/SE IL WITH HIGHS BACK IN THE LOW TO MID 90S. HUETTL && .ILX WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ILZ031-037-038- 041>057-061>063-066>068-071>073. &&
Hazardous weather outlook, Jul 15, 11:54 AM CDT, 1 hour 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1154 AM CDT THU JUL 15 2010 ILZ027>030-161100- KNOX-MARSHALL-PEORIA-STARK- 1154 AM CDT THU JUL 15 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT AN APPROACHING COLD FRONT WILL TRIGGER THUNDERSTORMS IN THE EARLY AFTERNOON HOURS...THOUGH MAINLY SOUTHEAST OF THE ILLINOIS RIVER VALLEY. THE BEST CHANCES FOR SEVERE STORMS WITH DAMAGING WIND WILL BE GENERALLY SOUTHEAST OF THE ILLINOIS RIVER. HOWEVER...HEAVY RAIN WILL BE POSSIBLE IN ANY THUNDERSTORMS...ALONG WITH LOCALIZED FLOODING. NEVER DRIVE THROUGH A FLOODED ROAD. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE NEXT APPROACHING FRONT WILL BRING A CHANCE FOR THUNDERSTORMS ON SUNDAY AND SUNDAY NIGHT. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER DOWNSTREAM FROM PEORIA THROUGH EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT. ILZ036-040-161100- FULTON-SCHUYLER- 1154 AM CDT THU JUL 15 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT HIGH HEAT AND HUMIDITY WILL COMBINE TO PUSH HEAT INDICES BETWEEN 100 AND 105 DEGREES THIS AFTERNOON AND EARLY EVENING. THEREFORE...A HEAT ADVISORY IS IN EFFECT UNTIL 7 PM. USE CAUTION IF YOU MUST BE OUTSIDE FOR AN EXTENDED PERIOD OF TIME TODAY. AN APPROACHING COLD FRONT WILL TRIGGER THUNDERSTORMS IN THE EARLY AFTERNOON HOURS...THOUGH MAINLY SOUTHEAST OF THE ILLINOIS RIVER VALLEY. THE BEST CHANCES FOR SEVERE STORMS WITH DAMAGING WIND WILL BE GENERALLY SOUTHEAST OF THE ILLINOIS RIVER. HOWEVER...HEAVY RAIN WILL BE POSSIBLE IN ANY THUNDERSTORMS...ALONG WITH LOCALIZED FLOODING. NEVER DRIVE THROUGH A FLOODED ROAD. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE NEXT APPROACHING FRONT WILL BRING A CHANCE FOR THUNDERSTORMS ON SUNDAY AND SUNDAY NIGHT. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER DOWNSTREAM FROM PEORIA THROUGH EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 11 AM AND 6 PM. ILZ041-047-049-050-161100- CASS-MASON-MORGAN-SCOTT- 1154 AM CDT THU JUL 15 2010 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT HIGH HEAT AND HUMIDITY WILL COMBINE TO PUSH HEAT INDICES BETWEEN 100 AND 105 DEGREES THIS AFTERNOON AND EARLY EVENING. THEREFORE...A HEAT ADVISORY IS IN EFFECT UNTIL 7 PM. USE CAUTION IF YOU MUST BE OUTSIDE FOR AN EXTENDED PERIOD OF TIME TODAY. AN APPROACHING COLD FRONT WILL TRIGGER THUNDERSTORMS BY EARLY AFTERNOON. THERE IS A CHANCE FOR SOME OF THE STORMS TO BECOME SEVERE...WITH DAMAGING WIND THE PRIMARY HAZARD. HOWEVER...HEAVY RAIN WILL BE POSSIBLE IN ANY THUNDERSTORMS...ALONG WITH LOCALIZED FLOODING. NEVER DRIVE THROUGH A FLOODED ROAD. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE NEXT APPROACHING FRONT WILL BRING A CHANCE FOR THUNDERSTORMS ON SUNDAY NIGHT. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN NOON AND 8 PM. ILZ031-037-038-042>046-048-051>057-161100- CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON- MCLEAN-MENARD-MOULTRIE-PIATT-SANGAMON-TAZEWELL-VERMILION-WOODFORD- 1154 AM CDT THU JUL 15 2010 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT HIGH HEAT AND HUMIDITY WILL COMBINE TO PUSH HEAT INDICES BETWEEN 100 AND 105 DEGREES THIS AFTERNOON AND EARLY EVENING. THEREFORE...A HEAT ADVISORY IS IN EFFECT UNTIL 7 PM. USE CAUTION IF YOU MUST BE OUTSIDE FOR AN EXTENDED PERIOD OF TIME TODAY. AN APPROACHING COLD FRONT WILL TRIGGER THUNDERSTORMS THIS AFTERNOON AND EVENING. SOME OF THE STORMS MAY BECOME SEVERE WITH DAMAGING WINDS. VERY HEAVY RAIN AND LOCALIZED FLOODING WILL ALSO BE POSSIBLE WITH ANY OF THOSE STORMS. NEVER DRIVE THROUGH A FLOODED ROAD. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE NEXT APPROACHING FRONT WILL BRING A CHANCE FOR THUNDERSTORMS ON SUNDAY NIGHT. A FEW SEVERE STORMS WILL BE POSSIBLE ON SUNDAY NIGHT...MAINLY EAST AND NORTH OF A LINE FROM BLOOMINGTON...TO MONTICELLO...TO DANVILLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. ILZ061>063-066>068-071>073-161100- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- SHELBY- 1154 AM CDT THU JUL 15 2010 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT HIGH HEAT AND HUMIDITY WILL COMBINE TO PUSH HEAT INDICES BETWEEN 100 AND 105 DEGREES THIS AFTERNOON AND EARLY EVENING. THEREFORE...A HEAT ADVISORY IS IN EFFECT UNTIL 7 PM. USE CAUTION IF YOU MUST BE OUTSIDE FOR AN EXTENDED PERIOD OF TIME TODAY. AN APPROACHING COLD FRONT WILL TRIGGER THUNDERSTORMS LATER TODAY AND TONIGHT. SOME OF THE STORMS MAY BECOME SEVERE WITH DAMAGING WINDS. VERY HEAVY RAIN AND LOCALIZED FLOODING WILL ALSO BE POSSIBLE WITH ANY OF THOSE STORMS. NEVER DRIVE THROUGH A FLOODED ROAD. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE NEXT APPROACHING FRONT WILL BRING A CHANCE FOR THUNDERSTORMS ON MONDAY. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND THIS EVENING. HJS
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 5:23 PM CDT | Flash Flood Warning | ILX | Champaign, Coles, Douglas, Edgar, Vermilion | 6 hr |
| Jul 15, 6:04 PM CDT | Flash Flood Warning | ILX | Clark, Coles | 5 hr |
Nearby
Flash Flood Warnings in Illinois, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.